# SDR RAIA00503006

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 17,802 hours, 20,372 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96021831
- Condition: Inoperative
- Location: Nr 1
- Part time: 17,163 hours, 17,924 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - LEFT SYMBOL GENERATOR FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 SYMBOL GENERATOR.
